# SDR SWIA202054995

- Difficulty date: November 10, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 IS CRACKED AT TOOLING HOLE BETWEEN STGR 0 AND STGR 1L.  C-CHECK RO 12/30/2020.  REMOVED AND REPALCED FRAME SECTOR AT FS 333.00, IAW CRJ 200 SRMS.  MAJOR REPAIR TASK CARD & FORM M337 COMLETED AND ATTACHED.  NO WEIGHT CHANGE TO BE MADE, WAS A PART FOR PART REPLACEMENT.  REFER TO CONTINUE CARD FOR WORK PERFORMED.
